Publications by Year
Wealth
Erasmus Research Institute of Management (ERIM)
Erasmus School of Economics (ESE)
Rotterdam School of Management (RSM)
Health
Erasmus MC: University Medical Center Rotterdam
Erasmus School of Health Policy & Management (ESHPM)
Governance
Erasmus School of Law
Public Administration (FSS)
Netherlands Institute for Government (NIG)
Institute for Housing and Urban Development Studies (IHS)
Culture
Erasmus School of History, Culture and Communication (ESHCC)
Erasmus School of Social and Behavioural Sciences(ESSB)
Erasmus School of Philosophy (ESPhil)
International Institute of Social Studies (ISS)
Submissions
Submitting Publications
sign in
Journal
Journal of Multivariate Analysis
Collection
Collection
ISSN: 0047259X
Published by
Academic Press, New York
Exceedance probability of the integral of a stochastic process
Article
Journal of Multivariate Analysis, 105(1), 241-257.
A. Ferreira (Isabel)
,
L.F.M. de Haan (Laurens)
and
C. Zhou (Chen)
February 2012
On the use of coordinate-free matrix calculus
Article
Journal of Multivariate Analysis, 377-381.
J. Brinkhuis (Jan)
January 2015
Previous
Refine Publication List
Next
×
Workflow
×
Workflow
×
Add Content
User
Publication
Person
Organisation
Collection